# SDR UPS98227499

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, 9G BARRIER NET ATTACH FITTING ON FLOOR LBL 20 BETWEEN BS 360-380 HAS SEVERE CORROSION.  9G FITTING AT LBL 20 REPLACED IAW SRM 51-30-02.
